MathSciNet Relay Station
MathSciNet bibliographic data
MR2198403 34B18 (34B15)
Chen, Shihua; Ni, Wei; Wang, Changping Positive solution of fourth order ordinary differential equation with four-point boundary conditions. Appl. Math. Lett. 19 (2006), no. 2, 161–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement